# SDR ASOA20120219019C

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 16,442 hours, 10,324 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX660927
- Condition: Failed
- Location: Hyd System
- Part time: 25,521 hours, 14,136 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A HYDRAULIC SYS NR 1 LOW QUANTITY MESSAGE FOLLOWED BY A HYD SYS FAIL IN FLIGHT MESSAGE.  MX REPLACED THE NR 1 ENGINE DRIVEN HYD PUMP.  OPS CHECKED GOOD.
